CaltechAUTHORS
  A Caltech Library Service

Gravitational energy in spaces with compactified dimensions

Deser, S. and Soldate, M. (1989) Gravitational energy in spaces with compactified dimensions. Nuclear Physics B, 311 (3). pp. 739-750. ISSN 0550-3213. http://resolver.caltech.edu/CaltechAUTHORS:20161220-161054038

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20161220-161054038

Abstract

We derive an energy for classical gravitational systems with compactified dimensions, and show it to be valid for geometries, such as the Kaluza-Klein monopole, whose asymptotic metrics are not solution of the Einstein equations. The effective asymptotic behavior of the metric is deduced. We also clarify the basis for the noncomparability of energies among solutions with different compactifications and for nonuniqueness of the newtonian limit in Kaluza-Klein theories.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/0550-3213(89)90175-2DOIArticle
http://www.sciencedirect.com/science/article/pii/0550321389901752PublisherArticle
ORCID:
AuthorORCID
Deser, S.0000-0001-9285-9434
Additional Information:© 1989 Elsevier. Received 27 June 1988.
Record Number:CaltechAUTHORS:20161220-161054038
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20161220-161054038
Official Citation:S. Deser, M. Soldate, Gravitational energy in spaces with compactified dimensions, Nuclear Physics B, Volume 311, Issue 3, 2 January 1989, Pages 739-750, ISSN 0550-3213, http://dx.doi.org/10.1016/0550-3213(89)90175-2. (http://www.sciencedirect.com/science/article/pii/0550321389901752)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:73026
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:21 Dec 2016 17:42
Last Modified:21 Dec 2016 17:42

Repository Staff Only: item control page